# SDR CALA2024102100881

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 104,054 hours, 19,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE - EMERGENCY AISLE AREA LIGHTS INOP IN FIRST CLASS SECTION RIGHT SIDE REPLACED M33093 BATTERY PER AMM 33-51-06-960-802 TEST OK PARTS USED:  AD-D717-01-100,QTY :1
